# SDR IPXA72672

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR PANEL 831GZ BROKEN IN CORNER.  REPAIRED CREW DOOR PANEL 831GZ IAW A300 AMM 25-00-00/801 USED 1/4 OF TUBE ADHESIVE P/N: 04-001-0176 BTCH: 4433029.  REVIEWED
